# SDR CA190619010

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA CASE:46436  SER - SRS REPORT #2799216 AFTER TAKEOFF RETARD MODE WAS ARMED AND THRUST MODE CHANGED INTERMITTENTLY FROM CLB TO GA THRUST  TAKEOFF WITH FLAP 2, TO-3, 80.4%. AFTER TAKEOFF AT ACCELERATION ALTITUDE VFLC ENGAGED. SOME SECONDS LATER RETARD MODE WAS ARMED AND THRUST MODE CHANGED INTERMITTENTLY FROM CLB THRUST TO GA THRUST. WE FOLLOWED MID4G DEPARTURE AND LEVELED-OFF AT 6000 FT FOR ABOUT 10 SECONDS. AFTER FURTHER CLIMB EVERYTHING NORMAL AGAIN. APPROACH TO XXX FLOWN WITH MANUAL THRUST. (TC# 20190619010)
